# SDR AALA202308077978

- Difficulty date: August 6, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N306RC
- Make and model: Boeing 737823
- Aircraft serial: 44465
- Aircraft time: 11,550 hours, 4,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT EMERGENCY EXIT LIGHTS ANNUNCIATOR LIGHT BURNED OUT. REPLACED LAMP PER AMM 33-18-00.
